Ohio, 2025

Tornadoes and Damaging Winds in Ohio, April 2 to 3, 2025

April 2 to 3, 2025 · NWS ILN · 36 events in 15 counties and zones

Thunderstorms developed during the late evening and continued into the overnight hours as a strong low pressure system lifted northeast through the Ohio Valley.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$640,000
Crop damage
None recorded
Events
36

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILN wrote it up.

Thunderstorms developed during the late evening and continued into the overnight hours as a strong low pressure system lifted northeast through the Ohio Valley.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the first event at Apr 2, 9:43 PM EST, 7 minutes earlier.

Area forecast discussion, Apr 2, 9:43 PM EST, 7 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
1043 PM EDT Wed Apr 2 2025

.SYNOPSIS...
Strong low pressure brings the chance of severe storms and heavy
rain this evening into tonight. Additional waves of low pressure
will cause more rounds of storms with heavy rain Thursday night
through Sunday morning.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Axis of thunderstorms moving in the area has a mixture of bowing
segments and supercells. This will continue to track across the
forecast area through the night with some decrease in intensity
expected as it gets further east. Strong shear with highly curved
hodographs support the potential for tornadoes in addition to strong
to damaging straight-line winds. Isolated large hail cannot be ruled
out but will not be the primary hazard with this event. In addition,
there will be some locally heavy rainfall, but that should be fairly
transient, so while flooding potential in non-zero, it is on the
lower end of threat.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
As the cold front moves through the area Thursday morning, dry air
likely keeps most of the day on the drier side, but PoPs continue to
be mentioned for southern Ohio, northern Kentucky, and southeast
Indiana. With the remnant cold pool boundary likely south of the
area, destabilization and severe weather appears considerably lower
than previously anticipated. This is shows well through the Day 2 SPC
Severe Weather Outlook update earlier this afternoon which limits any
severe threat to the far south (northern Kentucky and southern
Ohio). Depending on the advancement of the convective outflow
overnight, these may be lowered even more.

In response to a shortwave moving northward through the Mississippi
Valley, deep moisture advection occurs Thursday afternoon into the
evening hours. PoPs return and expand across the whole area during
the evening and into the overnight. An additional 1-2 inches is
forecast with this period, with locally higher amounts possible in
convective downpours. Isolated flash flooding is possible, but the
main concern will be the increasing coverage of areal flooding and
rising creeks and rivers due to saturated ground. Most area rivers
will begin to respond to this period of rain as a result.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
The active pattern with widespread showers and thunderstorms will
continue through the weekend as moist southwest flow aloft continues
and several waves of low pressure move east along a quasi-stationary
boundary draped across the Ohio Valley region.

By Friday morning, the boundary should be right along the Ohio
River, but it is forecast to lift north as a warm front Friday
afternoon into Friday night as a somewhat stronger surface wave
develops back to our west. Depending on how far north the front makes
it, we may get into somewhat of a lull in pcpn heading into Friday
night. However, the boundary and pcpn will sag back down into our
area from the northwest through the day on Saturday with another wave
then riding east along the boundary Saturday night into Sunday,
bringing the last round of significant pcpn.

There will be at least a low end severe threat for Friday into
Friday evening, but this will be dependent on how far the front makes
it and the amount of surface based instability that is able to
develop. There could also be a lower end severe threat across our
southeast Saturday afternoon/evening, again dependent on the exact
placement of the boundary and the amount of instability present. But
all in all, the main threat through the weekend remains the potential
for flooding, given the multiple rounds of showers/storms and
periods of heavy rain.

The main axis of heaviest QPF totals still looks to nose up into the
Tri-State area, but our entire area will see more than enough
rainfall through the weekend to result in significant rises on area
creeks and streams, as well as river flooding.

A significant pattern change will develop through the later portions
of the long term period as a deep upper level trough settles in
across the Great Lakes region. This will lead to unseasonably cool
temperatures and some lower end chances for showers Monday through
Wednesday.

&&

.AVIATION /03Z THURSDAY THROUGH MONDAY/...
Strong wind fields will continue across the region for the first half
of the period with gusty south winds and low level wind shear. A
broad axis of showers and thunderstorms moving into western Indiana
will push across the region during the early part of the TAF period.
There will be a brief more intense period of storms that will move
across the terminals between 03Z and 06Z. Showers and thunderstorms
will decrease during the later part of the night but some MVFR
ceilings will be developing as the precipitation winds down.

A cold front will move across the TAF sites from 12Z to 15Z. Winds
will be decreasing as the front moves through. In addition, the MVFR
ceilings are forecast to improve shortly after frontal passage. This
will leave VFR conditions with westerly winds around 10 kt.

OUTLOOK...Periods of showers and thunderstorms will occur Thursday
night into Sunday. This will result in MVFR/IFR conditions from time
to time.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flood Watch through Sunday morning for OHZ026-034-035-042>046-
     051>056-060>065-070>074-077>082-088.
KY...Flood Watch through Sunday morning for KYZ089>100.
IN...Flood Watch through Sunday morning for INZ050-058-059-066-073>075-
     080.

&&

SYNOPSIS...McGinnis
NEAR TERM...
SHORT TERM...McGinnis
LONG TERM...JGL
AVIATION...
Hazardous weather outlook, Apr 2, 7:16 PM EST, 2 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
816 PM EDT Wed Apr 2 2025

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-031000-
Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Delaware-Miami-Champaign-Clark-Madison-Licking-Preble-Montgomery-
Greene-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-
Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto-
816 PM EDT Wed Apr 2 2025

...FLOOD WATCH REMAINS IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH
SUNDAY MORNING...

This Hazardous Weather Outlook is for east central Indiana,
southeast Indiana, northeast Kentucky, northern Kentucky, central
Ohio, south central Ohio, southwest Ohio and west central Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Severe storms are expected tonight. Damaging winds will be the main
threat, although large hail and a few tornadoes will also be
possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed tonight.

In the hours before

Special weather statement, Apr 2, 4:37 PM EST, 5 hours 13 minutes before
Special Weather Statement
National Weather Service Wilmington OH
537 PM EDT Wed Apr 2 2025

OHZ088-022200-
Scioto OH-
537 PM EDT Wed Apr 2 2025

...A RAPIDLY DEVELOPING THUNDERSTORM WILL IMPACT PORTIONS OF EAST
CENTRAL SCIOTO COUNTY THROUGH 600 PM EDT...

At 537 PM EDT, a rapidly developing thunderstorm was located near
South Webster, moving northeast at 50 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to
         vegetation.

Locations impacted include...
Lyra, South Webster, Wheelersburg, and Sciotodale.

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3879 8287 3886 8276 3885 8265 3879 8265
      3875 8266 3875 8270 3871 8270 3868 8280
TIME...MOT...LOC 2137Z 236DEG 42KT 3877 8276

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Campbell
Local storm report, Apr 2, 5:54 PM EST, 3 hours 56 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
654 PM EDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     Non-Tstm Wnd Gst 3 N Springboro          39.60N 84.23W
04/02/2025  M46 MPH          Montgomery         OH   ASOS

            KMGY ASOS.

&&

AN

The radar

The Northern Indiana radar (KIWX), 133 km away, was scanning. The volume nearest the first event began at 02:48 UTC.

Open the radar archive at this moment

Event by event

25 thunderstorm wind, 11 tornado. Local standard time, as filed.

Thunderstorm Wind, Mercer

When
April 2, 9:50 PM EST to 9:52 PM EST
Where
Mercer County, 1.57 mi E of Celina
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Broadcast Media
Coordinates
40.550, -84.540

Numerous trees were downed.

Thunderstorm Wind, Mercer

When
April 2, 9:51 PM EST to 9:53 PM EST
Where
Mercer County, 0.69 mi N of Montezuma
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
State Official
Coordinates
40.490, -84.550

A few power poles and trees were downed in Montezuma.

Thunderstorm Wind, Shelby

When
April 2, 11:13 PM EST to 11:15 PM EST
Where
Shelby County, 2.46 mi NW of Port Jefferson
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
State Official
Coordinates
40.350, -84.118

A tree was downed in the 10000 block of Lochard Road.

Tornado, Butler

When
April 2, 11:26 PM EST to 11:33 PM EST
Where
Butler County, 2.06 mi SSW of Newkirk to 0.55 mi S of Mc Gonigle
Rating
EF0
Path length
8.05 mi
Path width
300 yd
Property damage
$100,000
Reported by
NWS Storm Survey
Coordinates
39.394, -84.818

This tornado developed near Sharptown in Franklin County, Indiana, at 2323EST. It traveled northeast and entered Butler County, Ohio, at 2326EST, just east of Scipio. As it moved northeast through Butler County, tree damage and minor home damage were observed along Hart Road. Homes, outbuildings, and numerous trees were damaged along Dunwoody Road. Additional outbuildings and trees were damaged on Sample Road south of Reily, Ohio. Power poles were also snapped in this area. The northeast track continued into the Pater Wildlife Area, snapping numerous trees and additional trees were damaged along Bunker Hill Woods Road and Stillwell Road. The tornado likely dissipated south of McGonigle, Ohio, near Millville Oxford Road.

Thunderstorm Wind, Hamilton

When
April 2, 11:40 PM EST to 11:42 PM EST
Where
Hamilton County, 0.69 mi N of Bevis
Measured
50 kt (58 mph) estimated gust
Property damage
$250
Reported by
Public
Coordinates
39.240, -84.580

Several large tree limbs were downed.

Thunderstorm Wind, Warren

When
April 2, 11:47 PM EST to 11:49 PM EST
Where
Warren County, 2.25 mi SW of Carlisle Jct
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
Public
Coordinates
39.552, -84.355

A large tree fell onto a house on Foxboro Court.

Thunderstorm Wind, Hamilton

When
April 2, 11:52 PM EST to 11:54 PM EST
Where
Hamilton County, 1.48 mi SSW of Cherry Grove
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Public
Coordinates
39.050, -84.330

A few softwood trees were downed along with several other large branches.

Thunderstorm Wind, Hamilton

When
April 2, 11:52 PM EST to 11:53 PM EST
Where
Hamilton County, 0.69 mi N of (Luk)lunken Fld Cinc
Measured
63 kt (72 mph) measured gust
Reported by
ASOS
Coordinates
39.110, -84.420

Thunderstorm Wind, Hamilton

When
April 2, 11:52 PM EST to 11:53 PM EST
Where
Hamilton County, 0.69 mi N of (Luk)lunken Fld Cinc
Measured
63 kt (72 mph) measured gust
Reported by
ASOS
Coordinates
39.110, -84.420

Thunderstorm Wind, Montgomery

When
April 2, 11:53 PM EST to 11:55 PM EST
Where
Montgomery County, 1.48 mi SSW of Huber South
Measured
55 kt (63 mph) estimated gust
Property damage
$8,000
Reported by
Amateur Radio
Coordinates
39.700, -84.210

A few trees and power poles were downed in the Moraine area. One house received minor roof damage.

Thunderstorm Wind, Hamilton

When
April 2, 11:53 PM EST to 11:55 PM EST
Where
Hamilton County, 2.14 mi E of Madeira
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
Public
Coordinates
39.180, -84.330

A few large trees were uprooted.

Thunderstorm Wind, Montgomery

When
April 2, 11:56 PM EST to 11:58 PM EST
Where
Montgomery County, 0.87 mi SE of Huber South
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Broadcast Media
Coordinates
39.710, -84.190

A large tree was uprooted.

Thunderstorm Wind, Clermont

When
April 2, 11:57 PM EST to 11:59 PM EST
Where
Clermont County, 0.77 mi SW of Day Hgts
Measured
50 kt (58 mph) estimated gust
Property damage
$30,000
Reported by
Emergency Manager
Coordinates
39.161, -84.238

A large tree fell through a house along Wolfpen Pleasant Hill Road.

Tornado, Warren

When
April 2, 11:58 PM EST to 11:59 PM EST
Where
Warren County, 1.02 mi E of Five Pts to 1.74 mi ENE of Five Pts
Rating
EF0
Path length
0.8 mi
Path width
200 yd
Continued into
Montgomery, Oh (ILN)
Property damage
$40,000
Reported by
NWS Storm Survey
Coordinates
39.572, -84.161

The tornado developed just to the east of State Route 48 and north of East Lytle 5 Points Road, where extensive tree damage was observed within the Winding Creek neighborhood. Several homes along Winding Run Boulevard also sustained some minor siding damage. The tornado moved northeast and entered Montgomery County, just south of Elk Creek Drive at 2359EST, April 2nd. The tornado moved northeast across far southeastern Montgomery County before ending near Clyo Road at 0001EST, April 3rd.

Tornado, Montgomery

When
April 2, 11:59 PM EST to April 3, 12:01 AM EST
Where
Montgomery County, 2.74 mi S of Centerville to 2.08 mi SE of Centerville
Rating
EF0
Path length
2.18 mi
Path width
200 yd
Property damage
$20,000
Reported by
NWS Storm Survey
Coordinates
39.580, -84.150

The tornado initially developed just east of State Route 48 in Warren County, at 2358EST, April 2nd. The tornado moved northeast and entered Montgomery County at 2359 EST, just south of Elk Creek Drive. As the tornado moved northeast across far southeast Montgomery County, it cause sporadic tree damage. More large trees were uprooted and damaged along a portion of East Social Row Road, east of Mount Holly Avenue. Tree damage was also noted farther to the northeast near and along Nutt Road and Clyo Road, where the tornado dissipated at 0001EST, April 3rd.

Thunderstorm Wind, Montgomery

When
April 2, 11:59 PM EST to April 3, 12:00 AM EST
Where
Montgomery County, 0.87 mi NW of Dayton General South
Measured
51 kt (59 mph) measured gust
Reported by
ASOS
Coordinates
39.590, -84.230

Thunderstorm Wind, Clermont

When
April 3, 12:00 AM EST to 12:02 AM EST
Where
Clermont County, 1.27 mi ENE of Day Hgts
Measured
50 kt (58 mph) estimated gust
Property damage
$8,000
Reported by
Emergency Manager
Coordinates
39.180, -84.210

A shed was destroyed.

Tornado, Warren

When
April 3, 12:02 AM EST to 12:10 AM EST
Where
Warren County, 1.82 mi E of Maineville to 1.35 mi NNW of Middleboro
Rating
EF0
Path length
8.51 mi
Path width
200 yd
Property damage
$200,000
Reported by
NWS Storm Survey
Coordinates
39.320, -84.186

The tornado developed just east of Maineville, where tree and garage damage occurred in the area near Mounts Road, with more extensive tree damage near the intersection of Morrow Cozaddale Road and Ireland Road. The tornado moved northeast and caused damage in a subdivision near Morrow. Tree damage and minor home also occurred on Alpine Heights Drive and Jessica Suzanne Drive. The tornado paralleled U.S. Route 22 near Roachester, where the metal roof of an outbuilding was removed, and several trees were uprooted or knocked down. The last known damage associated with this tornado occurred on Fischer Road, where a tree was blown onto a home.

Thunderstorm Wind, Clermont

When
April 3, 12:03 AM EST to 12:05 AM EST
Where
Clermont County, 0.69 mi N of Tobasco
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
39.080, -84.300

Several large trees and limbs were downed.

Thunderstorm Wind, Clermont

When
April 3, 12:03 AM EST to 12:05 AM EST
Where
Clermont County, 1.76 mi ESE of Mt Repose
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
39.189, -84.191

A structure along Deerfield Road had minor roof and siding damage. A few trees were also downed.

Tornado, Brown

When
April 3, 12:17 AM EST to 12:20 AM EST
Where
Brown County, 1.42 mi NNW of Fayetteville to 0.78 mi ESE of St Martin
Rating
EF0
Path length
3.65 mi
Path width
250 yd
Continued into
Highland, Oh (ILN)
Property damage
$15,000
Reported by
Emergency Manager
Coordinates
39.199, -83.930

The tornado began near U.S. Route 68, just to the northeast of Fayetteville, where a barn was destroyed. Barn debris was thrown into a field just to the northeast. Numerous trees were knocked over, snapped or uprooted on the Chatfield College property and trees were also downed along Brown County Inn Road. The tornado then entered Highland County at 0020EST, just north of Brown County Inn Road. From here, the tornado continued across Highland County, into Clinton County and then back into Highland County, before ending near Lynchburg at 0024EST.

Tornado, Clinton

When
April 3, 12:19 AM EST to 12:22 AM EST
Where
Clinton County, 2.99 mi SE of Westboro to 2.74 mi S of Jonesboro
Rating
EF0
Path length
2.7 mi
Path width
100 yd
Property damage
$5,000
Reported by
NWS Storm Survey
Coordinates
39.249, -83.880

The tornado began on Chaney Road, barely on the Clinton County side of the county line, where roof damage was observed on an outbuilding. On Weisflock Road, a barn was overturned and large tree limbs were knocked over. The last damage was observed on Oakgrove Road, where a barn was destroyed and tree damage was noted.

Tornado, Highland

When
April 3, 12:20 AM EST to 12:22 AM EST
Where
Highland County, 2.73 mi WNW of Dodsonville to 1.93 mi NNW of Dodsonville
Rating
EF0
Path length
1.7 mi
Path width
250 yd
Continued into
Clinton, Oh (ILN)
Property damage
$1,000
Reported by
NWS Storm Survey
Coordinates
39.217, -83.866

This tornado began in Brown County near U.S. Route 68, just to the northeast of Fayetteville at 0017EST. The tornado traveled northeast and entered Highland County, just north of Brown County Inn Road at 0020EST. Across far northwest Highland County, the tornado crossed primarily farmland, so there was little visible damage. However, as the tornado entered Clinton County at 0022EST, just south of Wise Road, some tornadic tree damage was observed. The tornado then traveled briefly across far southeast Clinton County, and then back into Highland County before quickly ending near Lynchburg at 0024EST.

Thunderstorm Wind, Clinton

When
April 3, 12:20 AM EST to 12:22 AM EST
Where
Clinton County, 3.49 mi NE of Wilmington
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
39.490, -83.790

A barn collapsed.

Thunderstorm Wind, Highland

When
April 3, 12:21 AM EST to 12:23 AM EST
Where
Highland County, 1.75 mi WNW of Willettville
Measured
50 kt (58 mph) estimated gust
Property damage
$6,000
Reported by
Emergency Manager
Coordinates
39.260, -83.750

A few power poles were downed. A barn was also damaged.

Tornado, Clinton

When
April 3, 12:22 AM EST to 12:23 AM EST
Where
Clinton County, 5.19 mi S of Jonesboro to 4.67 mi SSE of Jonesboro
Rating
EF0
Path length
1.97 mi
Path width
250 yd
Continued into
Highland, Oh (ILN)
Property damage
$25,000
Reported by
NWS Storm Survey
Coordinates
39.225, -83.836

This tornado began in Brown County near U.S. Route 68, just to the northeast of Fayetteville at 0017EST. The tornado traveled northeast across far northwest Highland County and entered Clinton County at 0022EST, just south of Wise Road. On Wise Road, large tree limbs were blown down and siding and shingles were removed from one home. The tornado then moved back into Highland County at 0023EST, just southwest of Lynchburg before quickly ending near Lynchburg, where some tree damage was noted on State Route 134.

Tornado, Highland

When
April 3, 12:23 AM EST to 12:24 AM EST
Where
Highland County, 0.43 mi NNW of Lynchburg to 0.77 mi NNE of Lynchburg
Rating
EF0
Path length
0.56 mi
Path width
250 yd
Property damage
$2,000
Reported by
NWS Storm Survey
Coordinates
39.236, -83.802

This tornado began in Brown County near U.S. Route 68, just to the northeast of Fayetteville at 0017EST. The tornado traveled northeast across far northwest Highland County and far southeast Clinton County before entering back into Highland County, just southwest of Lynchburg at 0023EST. The tornado ended shortly thereafter near Lynchburg, where some tree damage was noted on State Route 134.

Thunderstorm Wind, Clinton

When
April 3, 12:24 AM EST to 12:25 AM EST
Where
Clinton County, 1.07 mi E of (Iln)wilmington Arpk
Measured
50 kt (58 mph) measured gust
Reported by
ASOS
Coordinates
39.430, -83.780

Thunderstorm Wind, Highland

When
April 3, 12:26 AM EST to 12:28 AM EST
Where
Highland County, 0.54 mi W of Hoagland
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
39.200, -83.690

Several trees were downed.

Tornado, Clinton

When
April 3, 12:29 AM EST to 12:32 AM EST
Where
Clinton County, 1.77 mi NNW of Lees Creek to 3.64 mi E of Sabina
Rating
EF0
Path length
4.83 mi
Path width
350 yd
Continued into
Fayette, Oh (ILN)
Property damage
$75,000
Reported by
NWS Storm Survey
Coordinates
39.442, -83.666

The tornado developed near Reed Road and State Route 72, where a few power poles were knocked down. Two barns on Rhonemus Road had their roofs removed, and a silo was also destroyed. On Hornbeam Road, one barn was destroyed, and multiple trees were snapped. Some roof and gutter damage was also observed on a single family home. Debris was thrown in multiple directions in the field directly east of Hornbeam Road. Farther east, power poles were downed on State Route 729. Additional debris was noted in a field near Greenfield-Sabina Road. The tornado crossed into Fayette County just east of Greenfield-Sabina Road at 0032EST. The tornado continued to move east-northeast across western Fayette County before ending at 0035EST, along Staunton Jasper Road.

Tornado, Fayette

When
April 3, 12:32 AM EST to 12:35 AM EST
Where
Fayette County, 3.15 mi WNW of Good Hope to 1.84 mi NW of Staunton
Rating
EF0
Path length
4.25 mi
Path width
350 yd
Property damage
$15,000
Reported by
NWS Storm Survey
Coordinates
39.470, -83.583

This tornado developed in Clinton County at 0029EST, near Reed Road and State Route 72. The tornado traveled east-northeast and entered Fayette County at 0032EST, just east of Greenfield-Sabina Road at 0032EST. As it continued to move east-northeast, a roof was removed from a barn on Miami Trace Road. More tree damage was noted along Snow Hill Road and Bunkerhill Glendon Road. A silo was damaged on Staunton Jasper Road before the tornado ended.

Thunderstorm Wind, Fayette

When
April 3, 12:39 AM EST to 12:41 AM EST
Where
Fayette County, 3 mi ESE of Washington Court Hou
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Public
Coordinates
39.510, -83.380

A few trees were uprooted.

Thunderstorm Wind, Pickaway

When
April 3, 12:47 AM EST to 12:49 AM EST
Where
Pickaway County, 0.53 mi W of New Holland
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
39.550, -83.260

Several large trees and power poles were downed along South Church Street.

Thunderstorm Wind, Adams

When
April 3, 1:06 AM EST to 1:08 AM EST
Where
Adams County, 0.88 mi SW of West Union
Measured
50 kt (58 mph) estimated gust
Property damage
$6,000
Reported by
State Official
Coordinates
38.790, -83.540

Several power poles were downed.

Thunderstorm Wind, Licking

When
April 3, 1:17 AM EST to 1:19 AM EST
Where
Licking County, 1.48 mi NNE of Pataskala Zeune Arpt
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
Public
Coordinates
40.000, -82.640

A tree fell onto a parked vehicle.

Thunderstorm Wind, Fairfield

When
April 3, 1:34 AM EST to 1:36 AM EST
Where
Fairfield County, 2.75 mi ESE of Bremen
Measured
50 kt (58 mph) estimated gust
Property damage
$8,000
Reported by
Emergency Manager
Coordinates
39.690, -82.380

A barn was destroyed and a house received some minor damage.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2025Every state in 2025This day in weather historyThe tornado archive for Ohio, 2025Warnings in Ohio, April 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1243034, 1243035, 1243038, 1243037, 1243039, 1243040, 1243041, 1243042, 1243093, 1243043, 1243044, 1243058, 1243045, 1243061, 1243069, 1243092, 1243084, 1243098, 1243094, 1243103, 1243109, 1243587, 1243110, 1243588, 1243648, 1243111, 1243112, 1243651, 1243654, 1243703, 1243707, 1243731, 1243733, 1243735, 1243737, 1243739.